# SDR DALA2019011600275

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 72,170 hours, 52,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT SIGN AFT RT SIDE INOP. REPLACED BATTERY'S AT RIGHT AFT BATTERY PACK OVER WING. CHECKS OKAY. (LP4765169)
